# SDR AALA20021416

- Difficulty date: October 1, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT 7D EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPLACED SEAT 7D EMERGENCY EXIT PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
